Equate Pain Relief Ibuprofen Softgels, 200 mg, 40 Ct

Equate Pain Relief Ibuprofen Softgels, 200 mg, 40 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Product FeaturesPain reliever/fever reducer (NSAID)Gluten-freeCompare to Advil® Liqui-Gels® Active Ingredient****This product is not manufactured or distributed by Pfizer Consumer Healthcare, owner of the registered trademark Advil®.

Ingredients

Active Ingredients: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt). Inactive Ingredients: FD&C Blue 1, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan and Sorbitol.

Always refer to the actual package for the most accurate information